# SDR VJ970022

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND UNPAINTED SKIN AREA AROUND LT ALTERNATE STATIC PORT HAD LIGHTNING ARC SPOTS.  PERFORMED DYE PENETRANT INSPECTION IAW DC9 NDT MANUAL 08-06-10 INDICATES 3 CRACKS PRESENT IN LIGHTNING STRIKE AREAS.  CUT OUT CRACKED AREAS FROM STATION 323-378 LONGERON 26L-28L IAW EA 12-5330-29-C1078.  FABRICATED 1 FILLER FROM 2014-T6 .050 (5 INCH BY 22 INCH).  FABRICATED 1 DOUBLER (3 PCS) FROM 2024-T3 .063 (14 INCH BY 3.25 INCH BY 49.25 INCH).  FABRICATED 1 FINGER DOUBLER (3 PCS) FROM 2024-T3 .025.  (M)
